# SDR SWIA200312713

- Difficulty date: December 23, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 3,272 hours, 2,535 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5660
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 3,430 hours, 2,612 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE ON EICAS.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW MM 27-62-01.  OPS AND LEAK CHECK GOOD.
